Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Infant having stomach ache, loose stools. Symptoms persisting despite medication. What is the recovery period?

Hi, Dr. My child (Girl, 2.7 yrs) is suffering with stomach ache while passing stools and also having lose motions. We prescribed a doctor the same day she suffered with the disease. Today is the 4th day after medication but she is till complaining of stomach ache and her stools are semisolid and occurs after she intakes anything. Kindly prescribe ssome medicine and do tell me how long will she still take to recover. Thanks and regards Astha Sharma
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to Healthcare Magic Forum,
If its already become semisolid then not to worry, the abdominal pain also will disappear in a day or two. She needs to take plenty of oral liquids and that will help her in great deal to improve. She should be fine in 2-3 days from now. Take care.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor